MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with alkaline phosphatase gen.2 (alp2) assay on a cobas pro c503 analyzer.Sample 1 (patient 1): on (b)(6)2023: initial result: 283 u/l.1st repeat result: 467 u/l.On (b)(6)2023 the same test tube was re-tested: 2nd repeat result: 196 u/l.3rd repeat result: 192 u/l.Sample 1 was a serum sample.Sample 2 (patient 2): on (b)(6)2023: initial result: 661 ui/l.Rerun result: 170 ui/l.
 
Additional Manufacturer Narrative
The alp2 reagent expiration date was not provided.The cobas pro c503 analytical unit serial number was (b)(6).Calibration and qc were performed and they were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded as calibration and qc did not show any abnormalities.The customer is satisfied with the instrument.The investigation did not identify a product problem.The root cause of the event was consistent with a pre-analytical issue and is sample-specific due to the high leukocyte concentration of the samples.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18047103
Report Number1823260-2023-03480
Device Sequence Number15335421
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056757190
Device Lot Number736318
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown